Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Greasy skin, unable to apply make up. Taking cerazette pill, tetralysal. Side effects of medication?

Hi, I am currently taking the cerazette pill and the tetralysal tablet for my skin. Since I ve been taking them my skin has started to go very greasy and when I put my make up on it looks awful and starts to crack, I ve never had this problem with my make up before so I was just wondering if it could be the medication I am taking? I d appreciate any advice because its really getting me down
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Greesy skin can be due to drugs u are using .use a salcylic acid face wash and then make up it ill be curedi
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor